Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Multidimensional central limit criterion in the case of bounded variances

  • 32 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    B. V. Gnedenko and A. N. Kolmogorov,Limit distributions for sums of independent random variables, translated from the Russian by K. L. Chung, Addison-Wesley (1954).

  2. [2]

    P. Lévy,Théorie de l’addition des variables aléatoire, Gautier-Villars (1937).

  3. [3]

    M. Loève,Prohability Theory, D. Van Nostrand (1955).

  4. [4]

    K. Takano, On some limit theorems of probability distributions.Ann. Inst. Stat. Math. Tokyo, Vol. VI (1954).

Download references

Author information

Correspondence to Kinsaku Takano.

About this article

Cite this article

Takano, K. Multidimensional central limit criterion in the case of bounded variances. Ann Inst Stat Math 7, 81–93 (1955). https://doi.org/10.1007/BF02951448

Download citation

Keywords

  • Covariance Matrix
  • Random Vector
  • Convergence Criterion
  • Bounded Variance
  • Finite Variance